Oscillatory integrals with polynomial phases.

E.M. Stein; D.H. Phong

Inventiones mathematicae (1992)

  • Volume: 110, Issue: 1, page 39-62
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Stein, E.M., and Phong, D.H.. "Oscillatory integrals with polynomial phases.." Inventiones mathematicae 110.1 (1992): 39-62. <http://eudml.org/doc/144041>.

author = {Stein, E.M., Phong, D.H.},
journal = {Inventiones mathematicae},
keywords = {oscillatory integrals; -bounds; homogeneous polynomial},
number = {1},
pages = {39-62},
title = {Oscillatory integrals with polynomial phases.},
url = {http://eudml.org/doc/144041},
volume = {110},
year = {1992},

AU - Stein, E.M.
AU - Phong, D.H.
TI - Oscillatory integrals with polynomial phases.
JO - Inventiones mathematicae
PY - 1992
VL - 110
IS - 1
SP - 39
EP - 62
KW - oscillatory integrals; -bounds; homogeneous polynomial
UR - http://eudml.org/doc/144041
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.